Web of Science: 5 citas, Scopus: 2 citas, Google Scholar: citas
Generalized quasidisks and conformality
Guo, Chang-Yu
Koskela, Pekka
Takkinen, Juhani

Fecha: 2014
Resumen: We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map f : D → Ω to the entire plane as a homeomorphism of locally exponentially integrable distortion. Additionally, we show that a conformal map as above cannot necessarily be extended in this manner if we assume that Ω is the image of D under a self-homeomorphism of the plane that has locally exponentially integrable distortion.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Homeomorphism of nite distortion
Publicado en: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 193-212, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58114_09


20 p, 396.0 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2013-12-18, última modificación el 2019-02-09



   Favorit i Compartir